Doctor prescribed Tramadol, Prednisone and Cyclobenzapril after I fell last week. I am now coughing very hard, have bad headache at base of skull, nausia and diarhea. I currently cannot leave the house, and wondered if benadryl could help until I can contact my doctor or pharmacist. Thank you for your help.
8 Feb 2011
This is a like red flag warning/very dangerous interaction and can cause the risk of seizures and coadministration of these drugs that reduce the seizure threshhold... complete and very close monitoring should be taken when on tramadol and i find this a little scary and the fact that it is obvious you are experiencing first signs of respiratory failure or fatigue... only a doctor can tell you what you can take with tramadol that is safe so that you are not in this state... I am on celexa and the list of serious side effects with other drugs as simple as over the counter could be like 3 blocks long. you need immed medical attention and i would not administer any other over the counter drug until you are seen by a medical professional... I am one of those people as well, you find yourself trying to buy time and supplement with other things witha a like calming agent or what ever and you are in worse shape than you were completely without. talk to adoctor
8 Feb 2011
Did you hit your head when you fell? If the answer is yes, get to the nearest ER immediately! Your symptoms sound like a head injury. It coud be an allergic reation to something, but PLEASE don't take anything until you have been evaluated. Benadryl will also make you sleepy which could be bad news for a head injury(or neck).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was prescribed this medication for a rash on my neck. I can take Benadryl although it makes me sleepy. But I have alot of allergic reactions to a ...
1 answer • 29 Apr 2010
... Terrified to take anything now. Just got over a terrible reaction to something the ER doctor said had a trace of Benadryl in it. Something about ...
0 answers • 12 Aug 2011
Is it safe to take a prednisone 20 mg tab with Benadryl 25 mg, Acetaminophen 325 mg, Guaifenesin 20?
I have a sinus and allergy problem which leaves me sick a lot so my doctor gave me some prednisone to keep at home so that when I started getting ...
1 answer • 28 Dec 2011
I have recently discovered I'm allergic to an antibiotic that was prescribed to me. The doctor then prescribed 40mg of Prednisone for one week, ...
3 answers • 9 Jan 2012
How do you deal with nausea? I've dealt with my migraines long enough that I can handle the pain of?
... the headache for the most part and of course I have medication I can take to help me there also. Nausea is what bothers me the most. It's ...
7 answers • 5 Sep 2013